We consider the Monge-Ampere equation det D(2)u = b(x) f (u) > 0 in Omega, subject to the singular boundary condition u = infinity on partial derivative Omega. We assume that b epsilon C infinity(Omega) is positive in Omega and non- negative on partial derivative Omega. Under suitable conditions on f, we establish the existence of positive strictly convex solutions if Omega is a smooth strictly convex, bounded domain in R-N with N >= 2. We give asymptotic estimates of the behaviour of such solutions near partial derivative Omega and a uniqueness result when the variation of f at integral infinity regular of index q greater than N ( that is, lim(u ->infinity) f (lambda u) / f (u) = lambda(q), for every lambda > 0). Using regular variation theory, we treat both cases: b > 0 on partial derivative Omega and b equivalent to 0 on partial derivative Omega.

On the Monge-Ampere equation with boundary blow-up:existence,uniqueness and asymptotics / F. C., Cirstea; Trombetti, Cristina. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 31:(2008), pp. 167-186.

On the Monge-Ampere equation with boundary blow-up:existence,uniqueness and asymptotics.

TROMBETTI, CRISTINA
2008

Abstract

We consider the Monge-Ampere equation det D(2)u = b(x) f (u) > 0 in Omega, subject to the singular boundary condition u = infinity on partial derivative Omega. We assume that b epsilon C infinity(Omega) is positive in Omega and non- negative on partial derivative Omega. Under suitable conditions on f, we establish the existence of positive strictly convex solutions if Omega is a smooth strictly convex, bounded domain in R-N with N >= 2. We give asymptotic estimates of the behaviour of such solutions near partial derivative Omega and a uniqueness result when the variation of f at integral infinity regular of index q greater than N ( that is, lim(u ->infinity) f (lambda u) / f (u) = lambda(q), for every lambda > 0). Using regular variation theory, we treat both cases: b > 0 on partial derivative Omega and b equivalent to 0 on partial derivative Omega.
2008
On the Monge-Ampere equation with boundary blow-up:existence,uniqueness and asymptotics / F. C., Cirstea; Trombetti, Cristina. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 31:(2008), pp. 167-186.
File in questo prodotto:
File Dimensione Formato  
cvrepr.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: Accesso privato/ristretto
Dimensione 316.97 kB
Formato Adobe PDF
316.97 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11588/301558
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 36
  • ???jsp.display-item.citation.isi??? 36
social impact